MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXC121000
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the instructions for use (ifu) for the gore® excluder® aaa endoprostheses featuring c3® delivery system, adverse events that may occur include, but are not limited to include: endoleak and reintervention.
 
Event or Problem Description
On (b)(6) 2016, this patient underwent endovascular treatment and was implanted with gore® excluder® aaa endoprostheses featuring c3® delivery system.The patient tolerated the procedure.On (b)(6) 2019, follow up imaging determined a possible unknown endoleak.Images were provided to gore and an evaluation showed the following: images provided are post-implant cta dated (b)(6) 2019, arterial phase.A non-contrast phase was submitted but missing images, only a couple are provided for comparison.There appears to be a lack of wall apposition at the distal end of the device on the right.There appears to be contrast pooling outside of the distal end of the device on the right.There appears to be contrast pooling in the sac at the level of the implanted device.There appears to be patent lumbar present at the level of the implanted device.This may or may not be associated with a possible type ii endoleak.Findings are consistent with a distal type i endoleak.On (b)(6) 2019 the patient underwent a reintervention to treat the distal type i endoleak.Coils were placed in the right internal iliac artery, and a contralateral leg component (plc1612007/18460915) was placed as an extension into the right iliac artery.The endoleak was resolved and the patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8745602
Report Number3013164176-2019-00074
Device Sequence Number1330118
Product Code MIH
UDI-Device Identifier00733132609918
UDI-Public00733132609918
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/08/2019
Device Catalogue NumberPXC121000
Device Lot Number14848412
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR